RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 6, Pages 814–824 (Mi mz3359)  

This article is cited in 2 scientific papers (total in 2 papers)

Inversion of potential-type operators with symbols degenerate on hyperboloids and paraboloids

D. V. Vozhzhov, V. A. Nogin

Rostov State University

Abstract: The method of approximative inverse operators is applied to the inversion of certain potential-type operators with symbols degenerate on hyperboloids or paraboloids. Using this method, the inversion is constructed as the limit of a sequence of convolutions with summable kernels that are expressed in terms of elementary or special functions.

DOI: https://doi.org/10.4213/mzm3359

Full text: PDF file (480 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:6, 770–779

Bibliographic databases:

UDC: 517.983
Received: 20.07.2005
Revised: 10.05.2006

Citation: D. V. Vozhzhov, V. A. Nogin, “Inversion of potential-type operators with symbols degenerate on hyperboloids and paraboloids”, Mat. Zametki, 80:6 (2006), 814–824; Math. Notes, 80:6 (2006), 770–779

Citation in format AMSBIB
\Bibitem{VozNog06}
\by D.~V.~Vozhzhov, V.~A.~Nogin
\paper Inversion of potential-type operators with symbols degenerate on hyperboloids and paraboloids
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 6
\pages 814--824
\mathnet{http://mi.mathnet.ru/mz3359}
\crossref{https://doi.org/10.4213/mzm3359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2311610}
\zmath{https://zbmath.org/?q=an:1132.47042}
\elib{http://elibrary.ru/item.asp?id=9429646}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 6
\pages 770--779
\crossref{https://doi.org/10.1007/s11006-006-0200-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243368900019}
\elib{http://elibrary.ru/item.asp?id=13518209}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845698662}


Linking options:
  • http://mi.mathnet.ru/eng/mz3359
  • https://doi.org/10.4213/mzm3359
  • http://mi.mathnet.ru/eng/mz/v80/i6/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Vozhzhov, V. A. Nogin, “Complex powers of degenerating differential operators connected with the Klein–Gordon–Fock operator”, Russian Math. (Iz. VUZ), 53:9 (2009), 1–9  mathnet  crossref  mathscinet  zmath
    2. Vozhzhov D. V., Nogin V. A., “Complex powers of some degenerate differential operators related to the Helmholtz operator”, Differ. Equ., 45:3 (2009), 395–403  crossref  mathscinet  zmath  isi  elib  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:339
    Full text:93
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020